MathSciNet Relay Station
MathSciNet bibliographic data
MR1771132 62G32
Beirlant, J.; Dierckx, G.; Goegebeur, Y.; Matthys, G. Tail index estimation and an exponential regression model. Extremes 2 (1999), no. 2, 177–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement